# SDR CALA2024081902243

- Difficulty date: August 7, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 63,119 hours, 26,489 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-SKIN FWD CARGO DOOR REF L/P 7932469 AND L/P 8142205 DAMAGE FOUND OUT OF LIMITS. (REF: AAR NR 1000014334)
